MathSciNet Relay Station
MathSciNet bibliographic data
MR1387458 35K10 (35B60)
Poon, Chi-Cheung Unique continuation for parabolic equations. Comm. Partial Differential Equations 21 (1996), no. 3-4, 521–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement